Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Embedding, compression and fiberwise homotopy theory

John R Klein

Algebraic & Geometric Topology 2 (2002) 311–336
Bibliography
1 W Browder, Embedding 1–connected manifolds, Bull. Amer. Math. Soc. 72 $(1966)$, 225–231; Erratum: ibid. 72 (1966) 736 MR0189040
2 W Browder, Embedding smooth manifolds, from: "Proc Internat. Congr. Math. (Moscow, 1966)", Izdat. “Mir”, Moscow (1968) 712 MR0238335
3 J P Dax, Étude homotopique des espaces de plongements, Ann. Sci. École Norm. Sup. $(4)$ 5 (1972) 303 MR0321110
4 T G Goodwillie, Multiple disjunction for spaces of homotopy equivalences, preprint (1995)
5 T G Goodwillie, Calculus II: Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
6 A Hatcher, F Quinn, Bordism invariants of intersections of submanifolds, Trans. Amer. Math. Soc. 200 (1974) 327 MR0353322
7 M W Hirsch, Embeddings and compressions of polyhedra and smooth manifolds, Topology 4 (1966) 361 MR0189051
8 J P E Hodgson, Obstructions to concordance for thickenings, Invent. Math. 5 (1968) 292 MR0230317
9 I M James, Introduction to fibrewise homotopy theory, from: "Handbook of algebraic topology", North-Holland (1995) 169 MR1361889
10 J R Klein, Poincaré embeddings of spheres, from: "Geometry and topology: Aarhus (1998)", Contemp. Math. 258, Amer. Math. Soc. (2000) 263 MR1778110
11 J R Klein, Poincaré duality embeddings and fiberwise homotopy theory, Topology 38 (1999) 597 MR1670412
12 J R Klein, Poincaré immersions, Forum Math. 11 (1999) 717 MR1725594
13 J Levine, On differentiable imbeddings of simply-connected manifolds, Bull. Amer. Math. Soc. 69 (1963) 806 MR0155336
14 N Levitt, Normal fibrations for complexes, Illinois J. Math. 14 (1970) 385 MR0275442
15 R J Milgram, Unstable homotopy from the stable point of view, Lecture Notes in Mathematics 368, Springer (1974) MR0348740
16 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
17 W Richter, A homotopy-theoretic proof of Williams's metastable Poincaré embedding theorem, Duke Math. J. 88 (1997) 435 MR1455528
18 R Rigdon, B Williams, Embeddings and immersions of manifolds, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), I", Lecture Notes in Math. 657, Springer (1978) 423 MR513562
19 C T C Wall, Finiteness conditions for $\mathrm{CW}$–complexes, Ann. of Math. $(2)$ 81 (1965) 56 MR0171284
20 C T C Wall, Poincaré complexes I, Ann. of Math. $(2)$ 86 (1967) 213 MR0217791
21 C T C Wall, Surgery on compact manifolds, London Mathematical Society Monographs 1, Academic Press (1970) MR0431216
22 B Williams, Applications of unstable normal invariants I, Compositio Math. 38 (1979) 55 MR523263
23 B Williams, Hopf invariants, localization and embeddings of Poincaré complexes, Pacific J. Math. 84 (1979) 217 MR559639